Local polynomial regression for circular predictors

Di Marzio, M, Panzera, A and Taylor, CC (2009) Local polynomial regression for circular predictors. Statistics & Probability Letters, 79 (19). 2066 - 2075 . ISSN 0167-7152



  • Di Marzio, M
  • Panzera, A
  • Taylor, CC
Copyright, Publisher and Additional Information: © 2009 Elsevier B.V. This is an author produced version of a paper subsequently published in Statistics & Probability Letters. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: directional data, estimators
  • Published: 1 October 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 May 2011 10:47
Last Modified: 12 Apr 2017 17:53
Published Version: http://dx.doi.org/10.1016/j.spl.2009.06.014
Publisher: Elsevier Science BV
Identification Number: https://doi.org/10.1016/j.spl.2009.06.014